American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30C62) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Kari Astala, Tadeusz Iwaniec, István Prause and Eero Saksman. Burkholder integrals, Morrey's problem and quasiconformal mappings. J. Amer. Math. Soc. 25 (2012) 507-531. MR 2869025.
Abstract, references, and article information   
View Article: PDF

[2] Daniel Smania. Puzzle geometry and rigidity: The Fibonacci cycle is hyperbolic. J. Amer. Math. Soc. 20 (2007) 629-673. MR 2291915.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Donald E. Marshall and Steffen Rohde. The Loewner differential equation and slit mappings. J. Amer. Math. Soc. 18 (2005) 763-778. MR 2163382.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Yair N. Minsky. On rigidity, limit sets, and end invariants of hyperbolic $3$-manifolds . J. Amer. Math. Soc. 7 (1994) 539-588. MR 1257060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1